MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Cryogenic Burn (4539)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer (fse) went to the customer site for a device evaluation.During this time, the fse observed the reported icd leak.To correct the issue the fse replaced the handpiece and completed all required verifications.The reported icd leak issue was corrected.A member of the cynosure lutronic clinical team made multiple contact attempts to inquire on how the patient was healing, however, there was no additional information provided.Since a device malfunction occurred, we are reporting this event.
 
Event or Problem Description
It was reported that a while conducting training a clarity ii device was continuously spraying cryogen.The patient was reportedly burned by the cryogen.

Brand Name
CLARITY II
Common Device Name
LARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01886
MDR Report Key24208953
Report Number3021199089-2026-00004
Device Sequence Number17520207
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public08809447653723
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown